MAUDE Adverse Event Report: CORCYM CANADA CORP. MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA19
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Dyspnea (1816); Fatigue (1849)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2012, a patient received a mitroflow valve size 19 as part of an aortic valve replacement procedure.The patient¿s preoperative diagnosis was of native aortic valve stenosis.The patient tolerated the procedure well and was taken to the recovery room in satisfactory conditions.The echo performed in (b)(6) 2012 showed a mitroflow valve adequately functioning (mean/peak gradients 26/45mmhg, trace of aortic valve regurgitation).Mild mitral regurgitation is noted, with mild-moderate mitral annular regurgitation.The left ventricular wall thickness is mildly increased (ef is 55-60%).The echo performed in (b)(6) 2014 showed a mitroflow valve with elevated gradients.The ef is 55-60%.The aortic valve is well seated, with no rocking motion and no paravalvular leaks.The leaflets appeared think and flexible.The mean/peak gradients were 33/56mmhg.The echo performed in (b)(6) 2016 revealed a lvef of 60-65%.The mitroflow valve appeared with elevated gradients (av mean gradient is 37mmhg).The prosthetic valve leaflets appeared thickened and calcified.There is possible prosthetic stenosis.The echo performed in (b)(6) 2017 confirmed the presence of elevated gradients in the aortic valve and possible prosthetic stenosis.The echo performed in (b)(6) 2018 showed mildly increased lv wall thickness with an lvef of 70-75%.Severe prosthetic aortic valve stenosis is identified (eoa 0.9 cm2, mean gradient is 52mmhg).The patient was treated with a valve in valve transcatheter aortic valve replacement with a medtronic #23 evolut r pro on (b)(6) 2019.The patient tolerated the procedure well and was taken to the recovery room in satisfactory conditions.The patient was discharged on (b)(6) 2019.The pre-operative note indicated that at the time of the mitroflow valve implant in 2012 there were technical difficulties secondary to a large calcium bar in the aorta above the valve annulus.The patient complained fatigue, decreased energy and activity level and exertional shortness of breath with minimal exertion.

Brand Name
MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key13385805
Report Number3019892983-2022-01013
Device Sequence Number1817375
Product Code LWR
UDI-Device Identifier00896208000092
UDI-Public(01)00896208000092(240)LXA19(17)160930
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2022
Report Date (Section F) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model NumberLXA19
Device Catalogue NumberLXA19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/29/2021
Device Age7 YR
Event Location Hospital
Date Report to Manufacturer12/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight91 KG